Free AdviceGet Free Advice
Home | Get advice | Give advice | Topics | Columnists | - !START HERE! -
Make Suggestions | Sitemap

Get Advice


Search Questions

Ask A Question

Browse Advice Columnists

Search Advice Columnists

Chat Room

Give Advice

View Questions
Search Questions
Advice Topics

Login

Username:
Password:
Remember me
Register for free!
Lost Password?

Want to give Advice?

Sign Up Now
(It's FREE!)

Miscellaneous

Shirts and Stuff
Page Backgrounds
Make Suggestions
Site News
Link To Us
About Us
Terms of Service
Help/FAQ
Sitemap
Contact Us


motrin


Question Posted Friday March 2 2007, 3:05 pm

my friends just tried to crush up motrin IB and snort it. can they get high from this? and is it bad for them? if so, how?

[ Answer this question ]
Want to answer more questions in the Health & Fitness category?
Maybe give some free advice about: Health?


LM answered Friday March 2 2007, 3:51 pm:
Yes, because they're abusing drugs. Even OTC medication can be deadly when taken incorrectly.


1. They're undoubtedly taking more than 400MG = Overdose.

2. They could possiby burn their nose/throat by ingesting the drug wrong (it comes in a poll form for a reason)

3. If they keep this up, they could cause permanent damage to their liver. At the very least.


Tell them to get a new hobby. Preferably one that doesn't involve drugs.

[ LM's advice column | Ask LM A Question
]




mekago5 answered Friday March 2 2007, 3:51 pm:
Snorting ibuprofen may provide you with some localised anit-inflammatory and pain relief but that would be all. It is it is important to remember that when snorting any kind of powder you run the risk of damaging your nasal passages and/or inhaling it into your lungs where it can irritate them. This is especially important if you have a respiratory condition such as asthma.

You might also want to keep in mind that just because you can buy it over the counter doesn’t mean it is harmless. There are a number of side effects that can occur when taking ibuprofen such as headaches, dizziness, upset stomach, cramps, constipation, diarrhoea, gas, skin rash, itching and swelling of the feet, ankles or lower legs.

[ mekago5's advice column | Ask mekago5 A Question
]

More Questions:

<<< Previous Question: uhguhg fatfat
Next Question >>> weird guy

Recent popular questions:
Want to give advice?

Click here to start your own advice column!

I can't choose a guy!
Can I Handle a CNA Career?
How to lose weight
why am I alive
I like my teacher
Should I get back with EX (he had another girl pregnant...)
How to word this in a difffernt way
What is this called?
Can't get past girlfriends past and am extremely jealous
I don't understand what this boy wants
He was with another woman....and never told me
New York City
How can I get the right mental health treatment?
Pregnancy - Breaking the News to Old-Fashioned Relatives
I see numbers as colors
Should I let this wealthy man help me with my life if...?
when will android users realize that nobody is envious of their phones?
Why are white actors still cast in films about non-white people?
What's the oldest a girl can have her first kiss without being pathetic?
unwanted pragnency

All content on this page posted by members of advicenators.com is the responsibility those individual members. Other content © 2003-2014 advicenators.com. We do not promise accuracy, completeness, or usefulness of any advice and are not responsible for content.

Attention: NOTHING on this site may be reproduced in any fashion whatsoever without explicit consent (in writing) of the owner of said material, unless otherwise stated on the page where the content originated. Search engines are free to index and cache our content.
Users who post their account names or personal information in their questions have no expectation of privacy beyond that point for anything they disclose. Questions are otherwise considered anonymous to the general public.

[Valid RSS] eXTReMe Tracker